# SDR ASOA2012112102505

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,551 hours, 19,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 7 AFT OF LT OVERWING EXIT INOPERATIVE.  LAMPED EXTERNAL EMERGENCY LIGHT NR 7 AFT OF LT OVERWING EXIT IAW AMM 33-51-21.  OPS CHECKED GOOD.
